Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Chromatic completion


Author: Tobias Barthel
Journal: Proc. Amer. Math. Soc. 144 (2016), 2263-2274
MSC (2010): Primary 55P42, 55P60
DOI: https://doi.org/10.1090/proc/12867
Published electronically: September 11, 2015
MathSciNet review: 3460184
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the limit of the chromatic tower for arbitrary spectra, obtaining a generalization of the chromatic convergence theorem of Hopkins and Ravenel. Moreover, we prove that in general this limit does not coincide with harmonic localization, thereby answering a question of Ravenel's.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 55P42, 55P60

Retrieve articles in all journals with MSC (2010): 55P42, 55P60


Additional Information

Tobias Barthel
Affiliation: Max Planck Institute for Mathematics, Bonn, Germany
Email: tbarthel@mpim-bonn.mpg.de

DOI: https://doi.org/10.1090/proc/12867
Received by editor(s): January 2, 2015
Received by editor(s) in revised form: May 12, 2015
Published electronically: September 11, 2015
Communicated by: Michael A. Mandell
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society